MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER VENA VENOUS SELF-EXPANDING STENT

COOK IRELAND LTD ZILVER VENA VENOUS SELF-EXPANDING STENT
Model Number G57445
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Procode: nio stent, iliac.(b)(4).
 
Event or Problem Description
According to the physician, "the scaffolding is too far apart, the clot came back into the stent.User was having another stent (wall stent) brought in to be used".The stent was being placed via the common femoral vein.Further information provided states, "when the stent began it¿s deployment the system jumped back almost as if the wire was no stiff enough, on the second stent we used a lunderquist wire which stabilized the system a bit more".The delivery system held straight and still during deployment, however the physician commented that the pinning the metal cannula/hub at the back end seemed wobbly.Furthermore, the stent jumped distal early in the deployment and was pulled back gently to proper location.

Brand Name
ZILVER VENA VENOUS SELF-EXPANDING STENT
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key11030141
Report Number3005580113-2020-00462
Device Sequence Number19159404
Product Code QAN
UDI-Device Identifier10827002574455
UDI-Public(01)10827002574455(17)231013(10)C1767668
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2020
Report Date (Section F) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/13/2023
Device Model NumberG57445
Device Catalogue NumberZVT7-35-80-14-100
Device Lot NumberC1767668
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/23/2020
Event Location Hospital
Date Report to Manufacturer12/15/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR